Please wait...


{{var product.name}}
Continue shopping View cart & checkout
Continue shopping
View cart & checkout
Share on Google+

Day Nurse Capsules - 20

Day Nurse Capsules

Double click on above image to view full picture

Zoom Out
Zoom In

  • Day Nurse Capsules
Day Nurse Capsules - 20
20 Capsules
£7.29
Day Nurse Capsules
Provides relief from major cold & flu symptoms without drowsiness
Reduces your temperature when you have a fever
Unblock your nose and sinuses helping you breathe more easily
Helps relieve dry or tickly coughs
See full details below
OR
Description

Details

Day Nurse capsules has been specially formulated to provide a complete daytime cold and flu treatment by providing relief from major cold & flu symptoms without drowsiness.

Day Nurse Capsules taken during the day, Day Nurse offers non-drowsy multi-symptom relief, including:

  • Headache
  • Aches and Pains
  • Sore Throat
  • Blocked nose
  • Runny nose
  • Shivers
  • Tickly cough
Knowledge

Day Nurse Capsules contains three active ingredients. Paracetamol is a painkiller and reduces your temperature when you have a fever. Pseudoephedrine hydrochloride is a decongestant which opens the airways, helping you breathe more easily. Pholcodine is a cough suppressant that helps relieve dry or tickly coughs. 

Instructions

Please read the leaflet enclosed in Day Nurse Capsules carefully before use

Adults and children over 12 years: 2 Day Nurse capsules, to be taken with a drink every 4 hours, up to a maximum of 4 doses in 24 hours, if needed.

Do not take more than 3 Day Nurse doses in any 24 hours if you also intend to take a nighttime paracetamol-containing product at bedtime.

Warnings

Please read the leaflet enclosed in Day Nurse Capsules carefully before use

Age Restrictions

Not recommended for under 12 years old

Do Not Use Day Nurse Capsules

If you are pregnant or breast feeding.
For more than 7 days unless your doctor tells you to.
With any other flu, cold or decongestant products.
If you have high blood pressure, hyperexcitability, heart, respiratory or kidney problems.
Contains paracetamol. Do not take with any other paracetamol-containing products.

Consult Your Doctor Or Pharmacist Before Using Day Nurse Capsules

If you are taking any other medicine or suffer with any medical condition

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN

Ingredients

Active ingredients in Day Nurse Capsules are Paracetamol 500mg, Pseudoephedrine Hydrochloride 30 mg and Pholcodine 5 mg.

Other ingredients in Day Nurse Capsules are Sodium starch glycol late, magnesium stearate (E 572), sodium lauryl sulphate, gelatin and colours quinoline yellow (E 104), allura red (E 129), titanium oxide (E 171) and printing ink Opacode Black (containing shellac, isopropyl alcohol, iron oxide black (E 172), propylene glycol (E 1520), ammonium hydroxide (E 527) and n-butyl alcohol). 

Web Design by CurrantWeb